# SDR BJNA202507310001

- Difficulty date: July 31, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N804VL
- Make and model: Boeing 737-86N
- Aircraft serial: 38030
- Aircraft time: 37,622 hours, 18,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SURVICE CHECK FOUND RH OVERWING FWD EMERGENCY LIGHT OUT.   R & R RH OVERWING FWD EMERGENCY LIGHT IAW 33-51-04-960-801. OPS CHECK GOOD. A/C OK FOR SERVICE.
